Следене
Luigi Ambrosio
Luigi Ambrosio
Потвърден имейл адрес: sns.it - Начална страница
Заглавие
Позовавания
Позовавания
Година
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Oxford university press, 2000
57212000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2005
42292005
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
16281990
Transport equation and Cauchy problem for BV vector fields
L Ambrosio
Inventiones mathematicae 158 (2), 227-260, 2004
8182004
On the approximation of free discontinuity problems
L Ambrosio
Boll. Un. Mat. Ital., B, 105-123, 1992
6461992
A user’s guide to optimal transport
L Ambrosio, A Bressan, D Helbing, A Klar, E Zuazua, L Ambrosio, N Gigli
Modelling and Optimisation of Flows on Networks: Cetraro, Italy 2009 …, 2013
5462013
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford Lecture Mathematics and, 2004
5222004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford Lecture Mathematics and, 2004
5222004
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
5032014
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
5032014
Currents in metric spaces
L Ambrosio, B Kirchheim
4792000
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
4592014
Lecture notes on optimal transport problems
L Ambrosio, K Deckelnick, G Dziuk, M Mimura, VA Solonnikov, HM Soner, ...
Mathematical Aspects of Evolving Interfaces: Lectures given at the CIM-CIME …, 2003
4502003
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4212000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4212000
A compactness theorem for a new class of functions of bounded variation.
L Ambrosio
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B 3, 857-881, 1989
3831989
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3811988
Rectifiable sets in metric and Banach spaces
L Ambrosio, B Kirchheim
3771999
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3551988
An optimal design problem with perimeter penalization
L Ambrosio, G Buttazzo
Calculus of variations and partial differential equations 1, 55-69, 1993
3461993
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20